# SDR SWAA2019020229951

- Difficulty date: February 6, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER EXISTING REPAIR CRACKED AT BS 663.  REPAIRED BARRIER IAW SRM.
